# SDR CA991231022

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,882 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Failed
- Location: Slat Control
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM MESSAGE SLAT WARN ILLUMUINATED. AIRCRAFT LANDED SLAT COMPUTER RESET.
